# SDR CA130513023

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 52,235 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6110 · Propeller Assembly
- Part: Transfer Tube
- Condition: Misinstalled
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PROPELLER NOT REGULATING OIL PRESSURE IN FLIGHT. RPM WOULD SWING WITH POWER LEVER CHANGES.  UPON INVESTIGATION IT WAS DISCOVERED THAT AN O-RING AND BACK-UP RING COMBINATION INSTALLED ON AN INTERNAL TRANSFER TUBE ASSY IN THE PROPELLER HUB WERE REVERSED CAUSING THE O-RING TO CHATTER, A SUBSEQUENTLY WEAR WITH HYDRAULIC PRESSURE FLUCTUATIONS AND THEN LEAK CAUSING A DROP IN HYDRAULIC GOVERNING PRESSURE.
